MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DCB00
Medical Device Problem Codes Break (1069); Ejection Problem (4009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a3a, a3b, a4, a5 and a6: unknown, information was requested but not provided.Section b3: date of event: unknown, not provided, but the best estimate date is on or prior to (b)(6) 2026.Section d6a: not applicable, as the lens was not implanted.Section d6b: not applicable, as the lens was not implanted, hence not explanted.Device evaluation: product evaluation was not performed because the product has not been received.The complaint issue reported could not be confirmed.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search of complaints related to this production order (po) was performed.The search revealed no other complaints were received for this production order number.Conclusion: based on the investigation, no malfunction or product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.
 
Event or Problem Description
It was reported that the preloaded monofocal intraocular lens (iol), model dcb00, was defective, dropped, or misfired during the surgical procedure.No patient contact occurred.No additional information was provided.The issue was reported with four lenses; this report pertains to one of the four lenses.Separate reports have been submitted on the other three lenses.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key25002402
Report Number3012236936-2026-000109
Device Sequence Number21285576
Product Code HQL
UDI-Device Identifier05050474636088
UDI-Public(01)05050474636088(17)280822
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDCB00
Device Catalogue NumberDCB0000200
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown